# SDR USAASB01144

- Difficulty date: May 23, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THAT THE FLIGHT DECK EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE FOUND A BROKEN GROUND WIRE.  REPAIRED GROUND WIRE.  FLIGHT DECK EMERGENCY LIGHT OPERATIONALLY CHECKS GOOD.  (M)
